RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1945, Volume 9, Issue 2, Pages 113–120 (Mi izv3630)  

Complete convex surfaces in Lobachevskian space

A. D. Alexandroff


Full text: PDF file (1063 kB)

Bibliographic databases:
Received: 04.10.1944

Citation: A. D. Alexandroff, “Complete convex surfaces in Lobachevskian space”, Izv. Akad. Nauk SSSR Ser. Mat., 9:2 (1945), 113–120

Citation in format AMSBIB
\Bibitem{Ale45}
\by A.~D.~Alexandroff
\paper Complete convex surfaces in Lobachevskian space
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1945
\vol 9
\issue 2
\pages 113--120
\mathnet{http://mi.mathnet.ru/izv3630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=13542}
\zmath{https://zbmath.org/?q=an:0061.37607}


Linking options:
  • http://mi.mathnet.ru/eng/izv3630
  • http://mi.mathnet.ru/eng/izv/v9/i2/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:396
    Full text:135
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020